MAUDE Adverse Event Report: STAAR Surgical Company EVO/EVO+VISIAN Implantable Collamer Lens; Phakic Intraocular Lens

STAAR Surgical Company EVO/EVO+VISIAN Implantable Collamer Lens; Phakic Intraocular Lens
Model Number VICM5_12.1 (-10.0)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following a replacement implantable collamer lens (icl) implantation procedure, the patient experienced elevated iop.Reportedly, "tapping the anterior chamber at the slit lamp while the patient was in recovery (same day of surgery) is a treatment chosen by the surgeon to evacuate some retained viscoelastic and lower the iop to a normalized level.This is the surgeon's preferred management.".
 
Additional Manufacturer Narrative
4110: a lens work order search has been performed: no similar complaints within associated lots were found.Manufacture narrative: elevated iop identified in.The labeling as a known potential adverse event following icl implantation.Claim# (b)(4).

Brand Name
EVO/EVO+VISIAN Implantable Collamer Lens
Common Device Name
Phakic Intraocular Lens
Manufacturer (Section D)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR Sugical Company
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
+1(626)303-7902
MDR Report Key50489005
Report Number2023826-2026-01604
Device Sequence Number10646649
Product Code MTA
UDI-Device Identifier00840311300273
UDI-Public(01)00840311300273(11)250602(17)280531
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVICM5_12.1 (-10.0)
Device Catalogue NumberVICM5_12.1
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date08/28/2026
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale